# SDR SWAA2023080984063

- Difficulty date: July 31, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 56,995 hours, 34,124 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A225 008 #2 OTBD FAN COWL INNER AFT SHIELD CRACKED AT INNER OIL ACCESS DOOR.<[01] REMOVE #2 OTBD FAN COWL INNER AFT SHIELD AT INNER OIL ACCESS DOOR IAW SRM 51-40-02-0G-0 INSTALLED NEW SHIELD ON #2 OTBD FAN COWL INNER AFT AT INNER OIL ACCESS DOOR IAW SRM 51-40-02-0G-0 REMOVED AND REINSTALLED #2 O/B FAN COWL TO FOM IAW AMM 71-11-02-400-802-F00. STEP: 5.E.(1).;[02] AUDIT C/W
